# SDR DALA2023032302224

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 REFERENCE TO NRC 315: CORROSION ON FLOOR STRINGERS LBL 7 AND 10 BTW STA. 680-688 ALSO LBL 16 BTW STA 635-710 AT FWD CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00737: FLOOR STRINGERS LBL 7, LBL 10 LBL 16 BTW STA 635-710 AT FWD CARGO COMPARTMENT FLOOR STRUCTURE WERE REPLACED PER B-757-200 SRM. (2683157)
